# SDR SWAA2014052828425

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 20,696 hours, 12,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT BATTERY PACK CAPACITY CHECK FAILED BETWEEN ROW 1 TO ROW 4.  R & R BATTERY PACK IAW AMM.
